Alert archive / South Carolina / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Aug 16, 2023, 8:39 PM EDT for Colleton County, Hampton County, South Carolina. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2023, 8:39 PM EDT (00:39 UTC)
- Expired
- Aug 17, 2023, 12:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Colleton County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 36 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 9:51 PM EDT | RAIN 5.4 | 6 W Walterboro, SC | A picture on social media displays a rain guage with 5.4 inches of rainfall located near Benton Farm Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
600
WGUS52 KCHS 170039
FFWCHS
SCC029-049-170230-
/O.NEW.KCHS.FF.W.0003.230817T0039Z-230817T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
839 PM EDT Wed Aug 16 2023
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Colleton County in southeastern South Carolina...
Hampton County in southeastern South Carolina...
* Until 1030 PM EDT.
* At 835 PM EDT, Doppler radar indicated thunderstorms with
torrential rainfall extending from Crocketville and Varnville east
to Walterboro, Hendersonville and Gloverville. As much a 2 to 6
inches of rain has fallen in some areas this evening, especially
from central Colleton County west into Hampton County. An
additional 2 to 4 inches of rain could fall through 1030 PM,
resulting in flash flooding.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Walterboro, Hampton, Yemassee, Varnville, Cottageville,
Hendersonville, Ritter, Islandton, Early Branch, Cummings, Round
O, Almeda Intersection, Crocketville, Colleton Medical Center,
Thayer, Drawdy, Lowcountry Regional Airport, Davidson, Fechtig and
Neyles.
If living along Ireland Creek in Walterboro, keep an eye out on
water on water levels and be prepared to seek higher ground if the
creek overflows its banks and flash flooding occurs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3274 8103 3280 8116 3295 8108 3293 8095
3297 8075 3290 8073 3300 8047 3295 8040
3293 8040 3291 8041 3289 8039 3287 8040
3284 8040 3271 8078 3272 8096 3273 8099
3275 8101
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR AND 30 MINUTES
$$4 follow-up statements
206
WGUS72 KCHS 170110
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
910 PM EDT Wed Aug 16 2023
SCC029-049-170230-
/O.CON.KCHS.FF.W.0003.000000T0000Z-230817T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colleton SC-Hampton SC-
910 PM EDT Wed Aug 16 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT THIS
EVENING FOR COLLETON AND HAMPTON COUNTIES...
At 907 PM EDT, Doppler radar indicated thunderstorms with torrential
rains extending from Early Branch east to Hendersonville,
Walterboro, Neyles and Gloverville with a secondary area of
thunderstorms near Crocketville. As much as 2 to 6 inches of rain
has already fallen across parts of the warned area. An additional 1
to 3 inches could fall through 1030 PM. Flash flooding is likely in
some areas.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Walterboro, Hampton, Yemassee, Varnville, Cottageville,
Hendersonville, Ritter, Islandton, Early Branch, Cummings, Round
O, Almeda Intersection, Crocketville, Colleton Medical Center,
Thayer, Drawdy, Lowcountry Regional Airport, Davidson, Fechtig and
Neyles.
If living along Ireland Creek in Walterboro, keep an eye out on
water levels and be prepared to seek higher ground if the creek
overflows its banks and flash flooding occurs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3274 8103 3280 8116 3295 8108 3293 8095
3297 8075 3290 8073 3300 8047 3295 8040
3293 8040 3291 8041 3289 8039 3287 8040
3284 8040 3271 8078 3272 8096 3273 8099
3275 8101
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR AND 30 MINUTES
$$296
WGUS52 KCHS 170216
FFWCHS
SCC029-049-170430-
/O.EXT.KCHS.FF.W.0003.000000T0000Z-230817T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
1016 PM EDT Wed Aug 16 2023
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Colleton County in southeastern South Carolina...
Hampton County in southeastern South Carolina...
* Until 1230 AM EDT.
* At 1011 PM EDT, Doppler radar indicated thunderstorms with
torrential rains beginning to move back into portions of Hampton
and Colleton Counties where as much as 2 to 6 inches of rain fell
earlier this evening. These thunderstorms will be capable of
producing another 1 to 3 inches of rain over the next few hours.
The risk for flash flooding continues and the Flash Flood Warning
has been extended until 1230 AM.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Walterboro, Hampton, Yemassee, Varnville, Cottageville,
Hendersonville, Ritter, Islandton, Early Branch, Cummings, Round
O, Almeda Intersection, Crocketville, Colleton Medical Center,
Thayer, Drawdy, Lowcountry Regional Airport, Davidson, Fechtig and
Neyles.
If living along Ireland Creek in Walterboro, keep an eye out on
water levels and be prepared to seek higher ground if the creek
overflows its banks and flash flooding occurs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3274 8103 3280 8116 3295 8108 3293 8095
3297 8075 3290 8073 3300 8047 3295 8040
3293 8040 3291 8041 3289 8039 3287 8040
3284 8040 3271 8078 3272 8096 3273 8099
3275 8101
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR AND 30 MINUTES
$$864
WGUS72 KCHS 170334
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
1134 PM EDT Wed Aug 16 2023
SCC029-049-170430-
/O.CON.KCHS.FF.W.0003.000000T0000Z-230817T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colleton SC-Hampton SC-
1134 PM EDT Wed Aug 16 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT THURSDAY
FOR COLLETON AND HAMPTON COUNTIES...
At 1132 PM EDT, Doppler radar indicated light showers moving across
the warned area. The risk for additional flash flooding is ending.
If trends continue, the warning may be cancelled early.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Walterboro, Hampton, Yemassee, Varnville, Cottageville,
Hendersonville, Ritter, Islandton, Early Branch, Cummings, Round
O, Almeda Intersection, Crocketville, Colleton Medical Center,
Thayer, Drawdy, Lowcountry Regional Airport, Davidson, Fechtig and
Neyles.
Water levels continue to rise along Ireland Creek in Downtown
Walterboro. If living along the creek, keep an eye out on water
levels and be prepared to seek higher ground if the creek overflows
its banks and flash flooding occurs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3274 8103 3280 8116 3295 8108 3293 8095
3297 8075 3290 8073 3300 8047 3295 8040
3293 8040 3291 8041 3289 8039 3287 8040
3284 8040 3271 8078 3272 8096 3273 8099
3275 8101
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$403
WGUS72 KCHS 170426
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
1226 AM EDT Thu Aug 17 2023
SCC029-049-170436-
/O.EXP.KCHS.FF.W.0003.000000T0000Z-230817T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colleton SC-Hampton SC-
1226 AM EDT Thu Aug 17 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM EDT EARLY THIS MORNING
FOR COLLETON AND HAMPTON COUNTIES...
Heavy rain has ended, and any lingering flooding is expected to
continue to recede. Water levels on Ireland Creek near Walterboro
will likely continue to slowly rise as water continues to run off
into the creek. Report any flooding to local law enforcement.
LAT...LON 3274 8103 3280 8116 3295 8108 3293 8095
3297 8075 3290 8073 3300 8047 3295 8040
3293 8040 3291 8041 3289 8039 3287 8040
3284 8040 3271 8078 3272 8096 3273 8099
3275 8101
$$
BSHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 5:54 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 16, 5:54 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Charleston SC 554 PM EDT Wed Aug 16 2023 .SYNOPSIS... A cold front will linger over the region into Thursday. Another front could move into the area on Saturday, before high pressure returns early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Quick update has been issued to adjust near term pops a bit. Late afternoon KCLX radar data showed an expanding area of convection over parts of the Charleston Tri-County. This area of tstms will post a flood risk over the next 1-3 hours as it treks across Dorchester, Berkeley and possibly parts of Charleston County. Unofficial mesonet sites in northern Dorchester County have reported as much as 2 inches of rain in less than 30 min. Impressive rainfall rates like this will be capable of producing minor flooding of low-lying and poor drainage areas. Convection seems progressive enough that flash flooding will not be too much of an issue, but trends are being monitored. Farther south, convection aligning along outflow boundaries working north out of far Southeast Georgia will move north of the Altamaha River over the next few hours. Convection should refocus down that way and pops were adjusted slightly to reflect this. Some of this may leak north of the Savannah River later this evening as well before shifting offshore overnight. Overall, pops 60-80% look reasonable over the next few hours. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Mid level troughing will generally reside over the eastern CONUS through late week, as a stronger wave shifts across the Great Lakes and into the Northeast. The trough will begin to retreat over the weekend as a large ridge building over the central portion of the country expands eastward. At the surface, a weak front/trough will reside inland with higher pressure offshore. Weak shortwave energy passing through on Thursday will keep fairly high rain chances in the forecast, with better coverage expected closer to the coast and over the eastern half of the forecast area where the axis of deeper moisture resides. Held PoPs below 15% for Friday with drier air and little in the way of larger scale forcing. Showers and thunderstorms will then return in the forecast for Saturday with another front moving into the area, but models still show a decent bit of mid level dry air so coverage should stay isolated to scattered. High temperatures in the upper 80s to around 90 on Thursday will warm to the lower/mid 90s for Friday and Saturday. Lows will be in the 70s. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A large mid level ridge over the central US will expand eastward early next week. High pressure should become the dominant feature at the surface. A cold front could impact the area very late or even beyond the long term period mid week. Highest rain chances will be on Sunday with a bit deeper moisture and some models indicating a weak wave moving towards the coast or even onshore. Less coverage is anticipated for Monday and Tuesday. Temperatures are expected to be near to slightly above normal. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... Showers and thunderstorms are beginning to develop across the region, with convection at or in the vicinity of the KCSH and KJZI terminals now. Expect coverage to increase through the afternoon with the best chances for TSTMS between 20Z and 00Z this evening. Any thunderstorms could produce brief flight restrictions. Otherwise, VFR weather will persist through early afternoon Thursday. A touch of shallow fog is possible tonight although confidence is too low to include in the terminal forecasts at this juncture. Extended Aviation Outlook: Periodic flight restrictions are expected through Thursday, mainly during the afternoon/evening hours in association with showers and tstms. && .MARINE... Southerly winds will persist across the coastal waters through tonight with some modest gustiness anticipated. But gusts and waves will remain below Small Craft Advisory. However, showers and thunderstorms will continue to impact the waters through tonight, particularly off the South Carolina coast. Expect higher winds and waves in and near thunderstorms. Thursday through Monday: Winds and seas are expected to remain below Small Craft Advisory criteria through the period. Winds will largely have a southerly component late week into the weekend, before a backing a bit to the east early next week. There will be some uptick in speeds Thursday night, but should top out in the 15-20 kt range. Otherwise, winds will average 15 knots or less. Seas will be 2-4 feet. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. &&
Hazardous weather outlook, Aug 16, 3:50 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 350 PM EDT Wed Aug 16 2023 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-172000- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 350 PM EDT Wed Aug 16 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Aug 16, 6:59 PM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
659 PM EDT Wed Aug 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Rain 5 NNE Walterboro 32.97N 80.64W
08/16/2023 U0.00 inch Colleton SC Emergency Mngr
Emergency manager reported water in roadway blocking
both lanes near the intersection of Jefferies Hwy and
Cottonwood Lane due to heavy rainfall.
&&
Event Number CHS2301072
BRMSpecial weather statement, Aug 16, 7:21 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
721 PM EDT Wed Aug 16 2023
GAZ137-140-162345-
Inland McIntosh-Long-
721 PM EDT Wed Aug 16 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH AND LONG
COUNTIES...
At 721 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Tibet, moving northeast at 20 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Tibet, Jones, and South Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3163 8175 3176 8164 3170 8150 3170 8147
3169 8146 3168 8147 3164 8143 3165 8142
3164 8139 3151 8159
TIME...MOT...LOC 2321Z 223DEG 16KT 3163 8162
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Aug 16, 8:05 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
805 PM EDT Wed Aug 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM Rain 5 WNW Round O 32.97N 80.61W
08/16/2023 M3.96 inch Colleton SC Mesonet
A personal weather station located along Cromwell Lane
measured 3.96 inches of rain as of 7:49pm. The heaviest
rainfall occurred between 6:49pm and 7:49pm when 2.52
inches of rain fell during this time period.
&&
Event Number CHS2301073
BRMLocal storm report, Aug 16, 8:13 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
813 PM EDT Wed Aug 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM Rain Jedburg 33.05N 80.24W
08/16/2023 M3.49 inch Dorchester SC Public
A personal weather station located near Hwy 78 and
Jedburg Rd measured 3.49 inches of rainfall as of
8:04pm. The heaviest rainfall fell within a 90 minute
period, between 5:49pm and 7:19pm, which totaled 3.32
inches.
&&
Event Number CHS2301074
BRMLocal storm report, Aug 16, 8:17 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
817 PM EDT Wed Aug 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Rain 6 SSE Ruffin 32.93N 80.77W
08/16/2023 U0.00 inch Colleton SC Emergency Mngr
Emergency manager reported water in the roadway due to
heavy rain near the 1400 block of Penny Creek Dr.
&&
Event Number CHS2301075
BRMLocal storm report, Aug 16, 8:29 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
829 PM EDT Wed Aug 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM Rain 8 NE Dorchester 33.22N 80.29W
08/16/2023 M2.61 inch Berkeley SC Public
A personal weather station located along Gilmore Lane
measured 2.61 inches of rainfall as of 8:19pm. The
heaviest rain fell in a 1 hour period, between 5:34pm
and 6:34pm, which totaled 2.17 inches.
&&
Event Number CHS2301076
BRMThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:10 PM EDT | Areal Flood Advisory | CHS | Colleton, Hampton | 39 min |
| Aug 16, 8:57 PM EDT | Special Marine Warning | CHS | 33 min | |
| Aug 16, 8:59 PM EDT | Special Marine Warning | CHS | 48 min | |
| Aug 16, 9:05 PM EDT | Areal Flood Advisory | CHS | Charleston | 55 min |
| Aug 16, 9:34 PM EDT | Areal Flood Advisory | CHS | Beaufort, Charleston, Colleton, Hampton, Jasper | 116 min |
| Aug 16, 10:32 PM EDT | Areal Flood Advisory | CHS | Charleston | 88 min |
| Aug 17, 1:09 PM EDT | Areal Flood Warning | CHS | Colleton | 23 hr |
Nearby
Flash Flood Warnings in South Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.